MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 5ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1'' (SEALED CAP)

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 5ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1'' (SEALED CAP)
Model Number 1852110T
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, no abnormalities were identified during the batch record review, visual inspection, or dimensional and mechanical testing conducted on the archived samples in compliance with iso 80369-7:2021.All test results met the applicable specifications, confirming that the product complied with the established quality and manufacturing standards.The reported issue of detached or loose needles could not be reproduced under standard testing conditions.As the defective samples were not available for evaluation, it was not possible to determine the exact root cause of the issue.Should defective samples become available in the future, a detailed investigation will be carried out accordingly.Our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.
 
Event or Problem Description
Customer reported that the 3cc and 5cc are both arriving with barely any needles attached, and the ones that are attached will get stuck in the vial after drawing the dose and the syringe will be in hand.

Brand Name
SOL-M
Common Device Name
SOL-M 5ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1'' (SEALED CAP)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key23921449
Report Number3014312726-2025-00213
Device Sequence Number9064295
Product Code FMF
UDI-Device Identifier00818392013696
UDI-Public(01)00818392013696(10)04312019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1852110T
Device Lot Number04312019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown